# SDR AALA201711219030

- Difficulty date: November 19, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 79,326 hours, 11,632 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L3 DOOR ASSIST PRESSURE LOW. SERVICED L3 DOOR ASSIST BOTTLE PER AMM 52-22-00.
